A certain fractional derivative operator for p-valent functions and new class of analytic functions with negative coefficients

A. A. Amourah, Feras Yousef, Tariq Al-Hawary, Maslina Darus

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper, a differential operator Aλ n P(α, β, μ) f(z) defined in the open unit disc U ={z ∈ ℂ : |z| <1} is introduced. We then, using this operator, introduce a new subclass of analytic functions Gp n (α, β, μ, λ, γ, δ). Moreover, we discuss radii of close-to-convexity, starlikeness and convexity. Furthermore, we give an application involving fractional calculus for functions in Gp n (α, β, μ, λ, γ, δ).

Original languageEnglish
Pages (from-to)75-87
Number of pages13
JournalFar East Journal of Mathematical Sciences
Volume99
Issue number1
DOIs
Publication statusPublished - 1 Jan 2016

Fingerprint

P-valent Functions
Fractional Derivative
Convexity
Analytic function
Starlikeness
Fractional Calculus
Coefficient
Operator
Unit Disk
Differential operator
Radius
Class

Keywords

  • Analytic functions
  • Differential operator
  • Fractional calculus
  • p-valent functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A certain fractional derivative operator for p-valent functions and new class of analytic functions with negative coefficients. / Amourah, A. A.; Yousef, Feras; Al-Hawary, Tariq; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 99, No. 1, 01.01.2016, p. 75-87.

Research output: Contribution to journalArticle

@article{8b52f5d118104f49afb52e613328f490,
title = "A certain fractional derivative operator for p-valent functions and new class of analytic functions with negative coefficients",
abstract = "In this paper, a differential operator Aλ n P(α, β, μ) f(z) defined in the open unit disc U ={z ∈ ℂ : |z| <1} is introduced. We then, using this operator, introduce a new subclass of analytic functions Gp n (α, β, μ, λ, γ, δ). Moreover, we discuss radii of close-to-convexity, starlikeness and convexity. Furthermore, we give an application involving fractional calculus for functions in Gp n (α, β, μ, λ, γ, δ).",
keywords = "Analytic functions, Differential operator, Fractional calculus, p-valent functions",
author = "Amourah, {A. A.} and Feras Yousef and Tariq Al-Hawary and Maslina Darus",
year = "2016",
month = "1",
day = "1",
doi = "10.17654/MS099010075",
language = "English",
volume = "99",
pages = "75--87",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "1",

}

TY - JOUR

T1 - A certain fractional derivative operator for p-valent functions and new class of analytic functions with negative coefficients

AU - Amourah, A. A.

AU - Yousef, Feras

AU - Al-Hawary, Tariq

AU - Darus, Maslina

PY - 2016/1/1

Y1 - 2016/1/1

N2 - In this paper, a differential operator Aλ n P(α, β, μ) f(z) defined in the open unit disc U ={z ∈ ℂ : |z| <1} is introduced. We then, using this operator, introduce a new subclass of analytic functions Gp n (α, β, μ, λ, γ, δ). Moreover, we discuss radii of close-to-convexity, starlikeness and convexity. Furthermore, we give an application involving fractional calculus for functions in Gp n (α, β, μ, λ, γ, δ).

AB - In this paper, a differential operator Aλ n P(α, β, μ) f(z) defined in the open unit disc U ={z ∈ ℂ : |z| <1} is introduced. We then, using this operator, introduce a new subclass of analytic functions Gp n (α, β, μ, λ, γ, δ). Moreover, we discuss radii of close-to-convexity, starlikeness and convexity. Furthermore, we give an application involving fractional calculus for functions in Gp n (α, β, μ, λ, γ, δ).

KW - Analytic functions

KW - Differential operator

KW - Fractional calculus

KW - p-valent functions

UR - http://www.scopus.com/inward/record.url?scp=84951311174&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84951311174&partnerID=8YFLogxK

U2 - 10.17654/MS099010075

DO - 10.17654/MS099010075

M3 - Article

VL - 99

SP - 75

EP - 87

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 1

ER -